Surveys in Differential Geometry

Volume 11 (2006)

Collapsed Manifolds with Bounded Sectional Curvature and Applications

Pages: 1 – 24

DOI: http://dx.doi.org/10.4310/SDG.2006.v11.n1.a2

Author

Xiaochun Rong

Abstract

This is a survey article on collapsed Riemannian manifolds with bounded sectional curvature. Instead of attempting to cover many results in related topics, we will concentrate on one path that includes most of the main ideas and techniques developed in the last two decades.

Full Text (PDF format)